MathSciNet Relay Station
MathSciNet bibliographic data
MR1037991 (91b:12012) 12L12 (13B10)
McKenna, Ken; van den Dries, Lou Surjective polynomial maps, and a remark on the Jacobian problem. Manuscripta Math. 67 (1990), no. 1, 1–15.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement